# SDR IXXA202202107008

- Difficulty date: February 6, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 84,734 hours, 13,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE, LINE MAINTENANCE IDENTIFIED EMERGENCY EXIT SIGN BROKEN AT DOOR 1L. WORK IN PROGRESS.
